# SDR WTAA970150

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 798
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622800200
- Condition: Dirty
- Location: Nlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CEC - NOSE GEAR INTRANSIT LIGHT REMAINED ON DURING INITIAL GEAR EXTENSION.  MAINTENANCE CLEANED AND LUBED NOSE GEAR MICROSWITCHES.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
